Ele-Math Home
JCA
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Volume 20
Volume 21
Volume 22
Volume 23
Volume 24
Volume 25
Volume 26
Volume 27
Volume 28
Issue 1
Issue 2
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Wojciech M. Kozlowski and Fatih Nuray
On almost statistical ρ-convergence in modular spaces
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Wojciech M. Kozlowski
Fatih Nuray
Find more articles with the same subject classes
Primary
40A35
Secondary
46A80
40A05
41A36
Find more articles with the same keywords
almost convergence
statistical convergence
modular spaces
convex modular
Δ
2
-type condition
Tauberian theorem
Downloads
Abstract
Abstract
Full article
Full article